# SDR 5APR577Y73

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N558AF
- Make and model: Pilats PC1245
- Aircraft serial: 558
- Aircraft time: 5,530 hours, 5,678 cycles
- Engine: Pwa PT6A6
- Engine time: 5,154 hours, 5,310 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 9603002104
- Part serial: 207
- Condition: Faulty
- Location: Mlg
- Part time: 5,530 hours, 5,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD CAWS ILLUMINATED ON GEAR RETRACTION, LANDING GEAR DID NOT RETRACT. THE HYD POWER PACK MOTOR WAS FOUND TO BE FAULTY.  THE MOTOR WAS R & R WITH A SERVICEABLE UNIT PN 960.30.02.104 IAW AMM 12-A-29-10-06-00A-920A-A.  PERFORMED RETRACTIONS AND EXTENSIONS OF LANDING GEAR WITH NO FURTHER FAULTS NOTED,OPS CHECK GOOD IAW AMM 12-A-32-30-00-00A-903A-A.
